# SDR ZZDA2010604

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HAS INCORRECT 2-FOLD.  RE-INSTALLED L2 DOOR SLIDE WITH 2 FOLD CORRECTLY ON TO L2 DOOR PER 737 AMM 25-66.
